Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 25, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 24, 2011, 1:51 AM CDT for Cherokee County, Delaware County, Oklahoma. It took effect at May 24, 2011, 5:21 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2011, 1:51 AM CDT (06:51 UTC)
- In effect from
- May 24, 2011, 5:21 AM CDT
- Expired
- May 24, 2011, 8:54 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 10.55 ft at May 24, 2011, 2:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
896 WGUS44 KTSA 240651 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 151 AM CDT TUE MAY 24 2011 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES. BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC021-041-241451- /O.NEW.KTSA.FL.W.0025.110524T1021Z-110524T1846Z/ /KNSO2.1.ER.110524T1021Z.110524T1200Z.110524T1246Z.NO/ 151 AM CDT TUE MAY 24 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE FLINT CREEK NEAR KANSAS. * FROM EARLY THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 130 AM TUESDAY THE STAGE WAS 10.30 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE FLINT CREEK NEAR KANSAS IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 11.3 FEET BY THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM FIDLERS BEND TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS AND FARMLANDS ARE AFFECTED. TURBULENCE MAKES THE RIVER UNSAFE FOR FLOATING. $$ OKC021-241450- /O.NEW.KTSA.FL.W.0026.110524T1050Z-110524T2028Z/ /ELDO2.1.ER.110524T1050Z.110524T1200Z.110524T1428Z.NO/ 151 AM CDT TUE MAY 24 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE BARON FORK RIVER AT ELDON. * FROM EARLY THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 130 AM TUESDAY THE STAGE WAS 15.39 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 18.7 FEET BY THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THIS MORNING. * IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING OCCURS. $$
1 follow-up statement
292 WGUS84 KTSA 241354 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 854 AM CDT TUE MAY 24 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES. OKC021-041-241424- /O.CAN.KTSA.FL.W.0025.000000T0000Z-110524T1846Z/ /KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 854 AM CDT TUE MAY 24 2011 THE FLOOD WARNING IS CANCELLED FOR THE FLINT CREEK NEAR KANSAS. * AT 830 AM TUESDAY THE STAGE WAS 8.86 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE FLINT CREEK NEAR KANSAS CRESTED BELOW FLOOD STAGE AT 10.7 FEET. THE RIVER WILL REMAIN BELOW FLOOD STAGE, THEREFORE THE WARNING IS CANCELLED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 12:26 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 24, 12:26 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1226 AM CDT TUE MAY 24 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED CONVECTION REMAINS OVER PORTIONS OF EASTERN OKLAHOMA AND
WEST CENTRAL ARKANSAS. WILL CARRY TEMPO GROUPS AT RVS/MLC/FYV/FSM
AS THIS ACTIVITY CONTINUES TO PUSH THROUGH THE CWA. HAVE ALSO
INTRODUCED SOME LIFR CIGS OVER FYV/XNA FOR THE POSSIBILITY OF
FOG...WITH THE REMAINING TAF SITES GETTING INTO MVFR BY EARLY
MORNING. LOW LEVEL CLOUDS LOOK TO LIFT TO VFR BY THE AFTERNOON
WITH CHANCES FOR TSRA DEVELOPING DURING THE EVENING HOURS.
&&
.PREV DISCUSSION... /ISSUED 849 PM CDT MON MAY 23 2011/
..UPDATE...
DISCUSSION...
STRONGEST PORTION OF BOWING MCS HAS EVOLVED PRODUCING SPORADIC
WIND DAMAGE. THE MORE WIDESPREAD IMPACT IS LIKELY TO BE THE
WORSENING OF THE ONGOING FLOODING ACROSS FAR EASTERN OK INTO
NORTHWEST AR. FURTHER WEST MORE ISOLATED STRONG TO POSSIBLY SEVERE
STORMS WILL CONTINUE TO PERCOLATE ALONG THE OUTFLOW BOUNDARY
BEFORE CONDITIONS SUFFICIENTLY STABILIZE. UPDATED FORECASTS WILL
BE FORTHCOMING AS WE WHITTLE AWAY AT THE WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 66 85 65 80 / 100 20 70 40
FSM 63 86 69 85 / 100 10 50 30
MLC 70 84 69 85 / 70 20 50 20
BVO 63 83 62 78 / 10 20 70 50
FYV 60 82 66 79 / 100 20 60 40
BYV 60 82 65 80 / 100 20 60 50
MKO 64 84 67 82 / 100 20 50 30
MIO 61 82 69 78 / 10 20 70 50
F10 65 84 68 83 / 100 20 50 30
HHW 70 86 68 87 / 30 10 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 2 AM TUESDAY FOR OKZ060-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ070-OKZ071.
FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...20
LONG TERM....30
AVIATION...20Hazardous weather outlook, May 23, 10:53 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1053 PM CDT MON MAY 23 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1053 PM CDT MON MAY 23 2011 ...SEVERE WEATHER EPISODE CONTINUES TONIGHT...ANOTHER SIGNIFICANT EPISODE TO COME FOR TUESDAY...DANGEROUS FLOODING ONGOING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEASTERN OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...ALONG AND SOUTH OF I-40. FLASH FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF HIGHWAY 412 IN NORTHEAST OKLAHOMA AND ALL OF NORTHWEST ARKANSAS. RIVER FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF EASTERN OKLAHOMA. DAMAGING WINDS WILL BE THE MAIN THREAT AS THE LINE PROGRESSES TO THE SOUTH...WITH LARGE HAIL POSSIBLE IN THE STRONGER CORES EMBEDDED WITHIN THE LINE. THE ACTIVITY WILL PROGRESS SOUTHWARD OVER THE NEXT FEW HOURS INTO SOUTHEAST OKLAHOMA. THERE IS A LOW END TORNADO THREAT ALONG THE LEADING EDGE OF THE LINE...ESPECIALLY IF A BOW LIKE STRUCTURE CAN EVOLVE WITH TIME OVER SOUTHEAST OKLAHOMA. DANGEROUS FLASH FLOODING IS ONGOING OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TORRENTIAL RAINFALL OF UP TO 10 INCHES HAS FALLEN IN SOME PLACES AND NUMEROUS ROADS ACROSS THIS REGION ARE IMPASSABLE. SEVERAL RIVERS ARE EITHER FORECAST TO BE AT MAJOR FLOOD STAGE OR ARE ALREADY THERE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER EPISODE IS EXPECTED TUESDAY AFTERNOON AND EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE DEVELOPING WEATHER PATTERN IS HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE OF STRONG TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS OF 70 MPH. THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA AND SPREAD EASTWARD TUESDAY EVENING. SEVERE WEATHER WATCHES AND WARNINGS SHOULD BE ANTICIPATED...ALONG WITH THE ACTIVATION OF SEVERE WEATHER SAFETY PLANS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS AND FIRST RESPONDERS SHOULD BE PREPARED FOR THE UPCOMING SEVERE WEATHER ON TUESDAY. A HIGH IMPACT SEVERE WEATHER EVENT IS EXPECTED OVER A LARGE AREA LATE TUESDAY AND TUESDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 23, 10:40 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1040 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG MOUNTAINBURG 35.64N 94.17W
05/23/2011 CRAWFORD AR EMERGENCY MNGR
POWER LINES DOWN
&&
SFPLocal storm report, May 23, 10:42 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1042 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST 6 N STILWELL 35.90N 94.63W
05/23/2011 E65 MPH ADAIR OK STORM CHASER
&&
SFPLocal storm report, May 23, 10:44 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1044 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD OZARK 35.49N 93.83W
05/23/2011 FRANKLIN AR EMERGENCY MNGR
PORTIONS OF HIGHWAY 64 IN OZARK IS FLOODED AND
IMPASSABLE.
&&
SAASpecial weather statement, May 23, 10:48 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT MON MAY 23 2011
OKZ073>076-240430-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
1048 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...CENTRAL LE FLORE...NORTHEASTERN PITTSBURG AND
LATIMER
AT 1048 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF BLOCKER TO HEAVENER...MOVING
SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...WILBURTON...BENGAL...DAMON...GOWEN...PANOLA...RED
OAK...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...
WISTER...BLOCKER...FEATHERSTON AND CROWDER.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3484 9553 3519 9573 3492 9444 3462 9445
TIME...MOT...LOC 0348Z 316DEG 30KT 3509 9554 3485 9459Special weather statement, May 24, 12:12 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT TUE MAY 24 2011
OKZ060-064-066-240545-
CREEK OK-OKMULGEE OK-TULSA OK-
1212 AM CDT TUE MAY 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...NORTHWESTERN OKMULGEE AND SOUTHERN TULSA
AT 1210 AM CDT...OUTFLOW WINDS FROM A DECAYING THUNDERSTORM WERE
MOVING ACROSS EASTERN CREEK...NORTHWESTERN OKMULGEE MOVING NORTHEAST
AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE WINDS
INCLUDE...LIBERTY...HECTORVILLE...BIXBY...GLENPOOL...MOUNDS AND
KIEFER.
THESE STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 TO 60 MPH
AND A HIGH WIND WARNING REMAINS IN EFFECT FOR THESE AREAS THROUGH 2
AM.
LAT...LON 3591 9624 3604 9584 3586 9582 3579 9617
TIME...MOT...LOC 0510Z 247DEG 41KT 3588 9610Local storm report, May 24, 12:36 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1236 AM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM NON-TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
05/24/2011 M60 MPH OKMULGEE OK MESONET
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 46 min |
| May 23, 7:16 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 6 hr |
| May 23, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 43 min |
| May 23, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 46 min |
| May 23, 8:32 PM CDT | River Flood Warning | TSA | Ottawa | 24 hr |
| May 23, 8:34 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 116 min |
| May 23, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 51 min |
| May 23, 8:41 PM CDT | Special Weather Statement | TSA | Creek | 49 min |
| May 23, 9:03 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 2 more | 6 hr |
| May 23, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| May 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 33 min |
| May 23, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 56 min |
| May 23, 9:53 PM CDT | High Wind Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 4 hr |
| May 23, 10:04 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 4 hr |
| May 23, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| May 23, 10:48 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 23, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| May 23, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| May 23, 11:29 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 2 hr |
| May 24, 12:07 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 12 hr |
| May 24, 12:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 24, 1:33 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, McIntosh, Muskogee, Sequoyah | 10 hr |
| May 24, 1:51 AM CDT | River Flood Warning | TSA | Cherokee | 13 hr |
| May 24, 8:22 AM CDT | River Flood Warning | TSA | LeFlore | 44 hr |
| May 24, 8:25 AM CDT | River Flood Warning | TSA | Sequoyah | 13 hr |
| May 24, 11:55 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Haskell, LeFlore and 8 more | 48 hr |
| May 24, 6:08 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 67 min |
| May 24, 6:49 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 41 min |
| May 24, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Osage, Pawnee, Tulsa | 67 min |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.